# SDR JJBA20240130052

- Difficulty date: January 22, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, RH FR 65 REINFORCEMENT FRAME DOUBLER AT FLOOR LEVEL BTW STR 15R-16R FOUND CORRODED. ON RF1, RH FR65 REINFORCEMENT FRAME DOUBLER AT FLOOR LEVEL BTW STR 15R-16R REPLACED
